# SDR UIEA2021071901594

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2014
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R FWD FUEL PUMP" ILLUMINATED IN FLIGHT.( TRANSFERRED TO MDDR 150432 IAW DDG 28-22-01 CAT C, DUE 29JUL21. MX ACTION COMPLIED WITH. EH 1612Z  /  CVG - LOGPAGE 1470996 ITEM 5: REMOVED AND REPLACED RT FWD FUEL PUMP IAW AMM 28-22-03. OPS CK GOOD. LEAK CHECK GOOD. THIS CLEARS MDDR 150432, MCC NOTIFIED AND PLAC REMOVED. )
